Infinite product expansion of the Fokker-Planck equation with steady-state solution

Title: Infinite product expansion of the Fokker-Planck equation with steady-state solution
Authors: Martin, RJ
Craster, RV
Kearney, MJ
Item Type: Journal Article
Issue Date: 8-Jul-2015
Date of Acceptance: 22-May-2015
URI: http://hdl.handle.net/10044/1/28450
DOI: https://dx.doi.org/10.1098/rspa.2015.0084
ISSN: 1471-2946
Publisher: Royal Society, The
Journal / Book Title: Proceedings of the Royal Society A: Mathematical, Physical & Engineering Sciences
Volume: 471
Issue: 2179
Copyright Statement: © 2015 The Authors. Published by the Royal Society under the terms of the Creative Commons Attribution License http://creativecommons.org/licenses/by/4.0/, which permits unrestricted use, provided the original author and source are credited.
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: EP/J009636/1
Keywords: Science & Technology
Multidisciplinary Sciences
Science & Technology - Other Topics
Ornstein-Uhlenbeck process
infinite product
asymptotics
diffusion
mathematical finance
DIFFUSION
Ornstein–Uhlenbeck process
01 Mathematical Sciences
02 Physical Sciences
09 Engineering
Publication Status: Published
Article Number: 20150084
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons